# SDR SWIA200514714

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 26,049 hours, 36,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP AT ROW 8A-2 WHITE LIGHTS, NUMEROUS RED LIGHTS, & MAIN CABIN DOOR FLOOR EMERGENCY EXIT SIGN.  REPLACED LAMPS AS NECESSARY, OPERATIONAL CHECKS GOOD.
